No Cover Image

Journal article 742 views 68 downloads

Causality, renormalizability and ultra-high energy gravitational scattering / Timothy Hollowood; Graham Shore

Journal of Physics A: Mathematical and Theoretical, Volume: 49, Issue: 21, Start page: 215401

Swansea University Authors: Timothy, Hollowood, Graham, Shore

Published in: Journal of Physics A: Mathematical and Theoretical
ISSN: 1751-8113 1751-8121
Published: IOP Publishing 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa26478
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 21
Start Page: 215401